JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 3, Article 89
The Quaternion Matrix-Valued Young's Inequality

    Authors: Renying Zeng,  
    Keywords: Quaternion, Matrix, Young's inequality, Real representation.  
    Date Received: 09/12/02  
    Date Accepted: 04/06/05  
    Subject Codes:

15A45, 15A42.

    Editors: George P. H. Styan,  

In this paper, we prove Young's inequality in quaternion matrices: for any $ ntimes n$ quaternion matrices $ A$ and $ B$, any $ p,qin (1,infty )$ with $ frac{1}{p}+frac{1}{q}=1$, there exists $ ntimes n$ unitary quaternion matrix $ U$such that $ Uvert AB^{ast} vert U^{ast} leq tfrac{1}{p}vert Avert^{p}+tfrac{1}{q} vert Bvert^{q}.$

Furthermore, there exists unitary quaternion matrix $ U$ such that the equality holds if and only if $ vert Bvert=vert Avert^{p-1}$.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login